# SDR U30A200200028

- Difficulty date: November 15, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N263AV
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 92 hours, 29 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Malfunctioned
- Location: Zone 127
- Part time: 92 hours, 29 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE OF FLT 9263 ORD-ELP, THE NR 1 ELEVATOR AND AILERON COMPUTER (ELAC) [PITCH] FAULTED ON ECAM. DEFERRED ELAC NR 1 PER MEL 27-93-01-2. ALL MAINTENANCE AND OPERATIONS REQUIRED ITEMS ACCOMPLISHED. REPLACED NR 1 ELAC PER AMM 27-93-34 AND OPS CHECKED OK IAW AMM 27-93-00-710-001 ON RETURN TO ORD ON NOV.16, 2002.
